# SDR UALA2013032501860

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,538 hours, 10,665 cycles
- Engine: Pwa PW4052
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCULAR PANEL 436AL IS MISSING OFF LEFT ENGINE OUTBOARD SIDE OF PYLON.  INSTALLED CIRCULAR PANEL AT POSITION 436AL.
